MAUDE Adverse Event Report: ARTHREX, INC. 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a relative of a patient, via phone, that the patient is experiencing a reaction 3 weeks after undergoing a right de rotational femoral osteotomy with allograft and mpsl reconstruction with allograft on (b)(6) 2023 in which (2) ar-8934bcst suture tapes, an ar-8719mxds-2015 dynanite staple, and an ar-4030p-07 peek interference screw were implanted.The patient was admitted to the hospital after experiencing a breakout of hives.The patient is being treated with steroids and other antihistamines that are keeping her stable.The patient is awaiting allergy testing.There was no additional information provided additional information was requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is not confirmed based on the documents submitted for evaluation.Consequently, based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17377040
Report Number1220246-2023-07261
Device Sequence Number6638839
Product Code HWC
UDI-Device Identifier00888867375116
UDI-Public00888867375116
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number3.0 SINGLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-8934BCST
Device Lot Number13155996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown